Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 18, 2012, 1:09 AM EDT for Haralson County, Polk County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2012, 1:09 AM EDT (05:09 UTC)
- Expired
- Jul 18, 2012, 1:45 AM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
Counties Haralson County, GA, Polk County, GA
The radar
The Atlanta radar (KFFC), 88 km from the middle of the area, began a volume at 05:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.2 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1433 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 994 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
309
WWUS82 KFFC 180509
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
109 AM EDT WED JUL 18 2012
GAZ030-041-180545-
109 AM EDT WED JUL 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN POLK AND HARALSON
COUNTIES UNTIL 145 AM EDT...
AT 105 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ETNA TO ANTIOCH...MOVING SOUTHWEST AT 10
MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS POLK AND
HARALSON COUNTIES THROUGH 145 AM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE EUBANK LAKE...ANTIOCH...FISH CREEK...
CEDARTOWN...ETNA...FELTON AND ESOM HILL.
&&
LAT...LON 3408 8540 3408 8516 3396 8503 3395 8505
3391 8505 3390 8503 3388 8503 3377 8524
3384 8538 3407 8543
TIME...MOT...LOC 0509Z 060DEG 7KT 3400 8539 3390 8516
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 17, 10:35 PM EDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jul 17, 10:35 PM EDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1035 PM EDT TUE JUL 17 2012 .UPDATE... HAVE LEFT SLIGHT CHANCE POPS ACROSS THE CWA FOR THE REMAINDER OF THE NIGHT...EXCEPT CHANCE FOR AREAS NORTH OF ATLANTA TO ATHENS. SOME CONVECTION DEVELOPING NEAR CHATTANOOGA AND DRIFTING SOUTH. RAIN COOLED AIR HAS REACHED THE FORECAST MIN TEMPERATURES IN A FEW AREAS. SO HAVE LOWERED THE OVERNIGHT MINS A BIT. OTHERWISE NO CHANGES. 41 .PREVIOUS... .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... PRIMARY CONCERN IS COVERAGE OF TSRA THIS AFTERNOON AND EVOLUTION THIS EVENING. SO FAR TODAY...CONVECTION CLOSELY FOLLOWING MORNING HRRR RUNS WITH ONE COMPLEX MOVING THROUGH EAST AND NOW SOUTHERN PARTS OF ATL METRO. OTHER SCT STORMS ACROSS WESTCENTRAL AND FAR NE GA. HRRR DID PROG ABUNDANT CONVECTION OVER NW GA TO NRN AL ALONG CUMBERLAND PLATEAU AFTER 21Z WHICH IS NOT PANNING OUT SO FAR. EXPECT TSRA TO CONTINUE TO PUSH SLOWLY SSW. HEAVY RAIN HAS BEEN OCCURRING BUT FORTUNATELY...NO ONE AREA IS APPROACHING FFG. EXPECTION TSRA TO WEAKEN SOME AFTER 6PM AND DISSIPATE BY 9PM. UPPER LOW OVER NRN FL CONTINUES TO BE PRIMARY FEATURE. THIS LOW PROGGED BY ALL MODELS TO DRIFT NORTH TONIGHT AND TOMORROW AS IT GETS PICKED UP BY WEAK WESTERLIES WHICH DRIFT INTO THE MID ATLANTIC WED. IMPACT FOR CWA IS HIGH MEAN RH AND CONTINUED DIURNAL CONVECTION WITH NO PREFERENCE FOR ANY ONE LOCATION. CHC POPS APPEAR MOST APPROPRIATE. ISOLD SVR STORMS AGAIN LIKELY. IF WE GET MORE CLOUDS OR MORNING PRECIP WED...WILL SEE LESS THAN TODAY. HAVE TWEAKED MAX TEMP GUIDANCE UP A LITTLE BASED ON RECENT TRENDS AND MORE ISOLATED AFTERNOON CONVECTION THAN MODELS DEPICTING. GUIDANCE BLEND WORKING WELL WITH SLIGHT UPWARD ADJUSTMENT FOR MIN TEMPS. SNELSON .LONG TERM /THURSDAY THROUGH TUESDAY/... MINOR DISCREPANCIES IN MODEL SOLUTIONS FOR THE LONG TERM BUT OVERALL DECENT GENERAL CONSENSUS. GFS HAS GREATER AMOUNTS OF MOISTURE THAN THE ECMWF FOR MUCH OF THE FORECAST PERIOD AND SLIGHT DIFFERENCES IN LOCATION OF THE SFC FRONT PROGGED TO DIP SOUTHWARD INTO THE AREA FOR THE WEEKEND. DUE TO UNCERTAINTY WITH LOCATION OF THIS BOUNDARY THIS LATE IN THE FORECAST PERIOD... HAVE MAINTAINED CURRENT FORECAST. PREVIOUS DISCUSSION FOLLOWS... BAKER /ISSUED AT 355 AM EDT TUE JUL 17 2012/ MODEL AGREEMENT THROUGH THE WEEKEND IS FAIRLY GOOD...WITH ATLANTIC RIDGE REMAINING OFF THE EAST COAST AS UPPER LEVEL ENERGY REMAINS ACROSS THE SOUTHEAST. TROUGH STRETCHES DOWN THE APPALACHIANS AND EXTENDS INTO NORTH AND CENTRAL GEORGIA THROUGH THE LATER HALF OF THE WEEK AS SURFACE LOW EXPECTED TO DEVELOP OVER THE CAROLINAS INTO THE WEEKEND. IN ADDITION...A FRONTAL BOUNDARY PUSHES INTO THE TENNESSEE VALLEY BY THE END OF THE WORK WEEK...AND INTO NORTH GEORGIA BY SUNDAY MORNING. THE COMBINATION OF THESE FEATURES WILL KEEP AMPLE MOISTURE AND ENOUGH INSTABILITY TO SUPPORT GOOD CHANCE POPS ACROSS THE MAJORITY OF THE AREA THROUGH SUNDAY. BY NEXT WEEK...MODEL SOLUTIONS DIFFER...THOUGH NOT AS SIGNIFICANTLY AS IN DAYS PAST. EXTENDED MODELS AGREE WITH YET ANOTHER FRONTAL BOUNDARY PUSHING INTO THE REGION BY TUESDAY AFTERNOON...BUT EXPECTED IMPACTS DIFFER. ECMWF 1-2C COOLER WITH 850MB TEMPERATURES THAN THE GFS AS THIS EARLY WEEK EVENT UNFOLDS. AS A RESULT...COULD SEE SLIGHTLY COOLER HIGHS AS EARLY AS SUNDAY...WITH MORE SEASONAL AFTERNOON TEMPS IN THE UPPER 80S. GRADUAL WARMING TREND EXPECTED INTO TUESDAY WITH HIGHS BACK IN THE LOW 90S. PRECIP ACTIVITY THROUGH THE EXTENDED WILL INCREASE EACH AFTERNOON...COUPLED LARGELY WITH THE DIURNAL HEATING. MOIST ENVIRONMENT WILL PERSIST THROUGH THE WEEK AND INTO THE WEEKEND...WITH MODEL SOUNDINGS INDICATING PRECIPITABLE WATER VALUES NEARING 2.0 INCHES. 31 && AVIATION... 00Z UPDATE... MAY BE SOME LINGERING THUNDER FOR MCN AND CSG FOR ANOTHER COUPLE OF HOURS...OTHERWISE CONVECTION APPEARS TO BE OVER FOR THE NIGHT. SHOULD BE VFR CEILINGS OVERNIGHT BUT MAY HAVE SOME SCATTERED MVFR STRATUS 10Z TO 13Z DUE TO AVAILABLE LOW LEVEL MOISTURE. VISIBILITY UNRESTRICTED EXCEP LOCAL IFR IN FOG AFTER 06Z. WINDS VARIABLE 5KT OR LESS OVERNIGHT BECOMING WEST TO NORTHWEST 5 TO 10KT AFTER 14Z WEDNESDAY. SIMILAR PATTERN TOMORROW WITH MAINLY AFTERNOON TSRA. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ON FORMATION OF MORNING STRATUS. MEDIUMM TO HIGH ON ALL OTHER ELEMENTS 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 95 71 94 / 20 40 30 40 ATLANTA 74 92 73 91 / 20 50 30 40 BLAIRSVILLE 67 88 68 87 / 20 40 30 50 CARTERSVILLE 69 93 70 92 / 20 50 30 50 COLUMBUS 75 94 73 92 / 30 50 40 50 GAINESVILLE 72 93 72 91 / 20 40 30 50 MACON 73 94 72 93 / 30 50 30 40 ROME 70 94 71 92 / 20 50 30 50 PEACHTREE CITY 70 93 70 91 / 20 50 40 40 VIDALIA 74 94 74 95 / 30 50 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....BAKER AVIATION...41
Hazardous weather outlook, Jul 17, 9:00 PM EDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 900 PM EDT TUE JUL 17 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-180915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 900 PM EDT TUE JUL 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE THIS EVENING. .SYNOPSIS... A WEAK UPPER LEVEL TROUGH...ALONG WITH A MOIST...AND MARGINALLY UNSTABLE...ATMOSPHERE WILL COMBINE TO PROVIDE A CHANCE FOR ISOLATED TO SCATTERED THUNDERSTORMS OVER NORTH AND CENTRAL GEORGIA THIS EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE HEAVY RAIN...GUSTY WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING...MAINLY THROUGH MIDNIGHT. .DISCUSSION... ALTHOUGH WIDESPREAD THUNDERSTORMS THIS AFTERNOON HAD COOLED AND STABILIZED THE ATMOSPHERE ACROSS THE MAJORITY OF NORTH AND CENTRAL GEORGIA BY THIS EVENING...MARGINAL RESIDUAL INSTABILITY REMAINING OVER THE REGION WILL BE SUFFICIENT FOR THE POSSIBILITY OF ISOLATED TO SCATTERED THUNDERSTORMS. ANY THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS DUE TO THE LIMITED INSTABILITY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...WITH THE POSSIBILITY OF ISOLATED SEVERE STORMS AS THE UNSTABLE ENVIRONMENT PERSISTS THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF ANY SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. 20
In the hours before
Special weather statement, Jul 17, 7:15 PM EDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
715 PM EDT TUE JUL 17 2012
GAZ041-042-172345-
715 PM EDT TUE JUL 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY
RAIN IN CARROLL AND HARALSON COUNTIES UNTIL 745 PM EDT...
AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 10 MILES NORTH OF BOWDON TO BLACKJACK
MOUNTAIN...MOVING SOUTHWEST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS CARROLL AND HARALSON COUNTIES THROUGH 745 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BOWDON AND BLACKJACK
MOUNTAIN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3371 8525 3362 8527 3347 8522 3343 8526
3343 8530 3344 8531 3369 8535
TIME...MOT...LOC 2315Z 054DEG 9KT 3368 8530 3361 8531
3348 8526Special weather statement, Jul 17, 10:17 PM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1017 PM EDT TUE JUL 17 2012
GAZ001>003-180300-
1017 PM EDT TUE JUL 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WALKER...CATOOSA
AND DADE COUNTIES UNTIL 1100 PM EDT...
AT 1012 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
STRONG THUNDERSTORMS FROM GRAYSVILLE TO FORT OGLETHORPE...
MORGANVILLE AND STEPHENSVILLE...MOVING SOUTH AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...PEA
SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35
MPH AS THEY MOVE ACROSS WALKER...CATOOSA AND DADE COUNTIES THROUGH
1100 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAKEVIEW...LOOKOUT MOUNTAIN...COLE CITY...HOOKER...MORGANVILLE...
WILDWOOD...FAIRVIEW...NEW ENGLAND...FORT OGLETHORPE...GRAYSVILLE...
CHATTANOOGA VALLEY...STEPHENSVILLE...SALEM...INDIAN SPRINGS AND
TRENTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS AND
RISING WATER ON CREEKS AND STREAMS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3499 8501 3488 8509 3481 8533 3479 8558
3495 8561 3498 8561 3499 8560
TIME...MOT...LOC 0215Z 018DEG 5KT 3500 8509 3495 8525
3490 8555Special weather statement, Jul 17, 10:34 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1034 PM EDT TUE JUL 17 2012 GAZ012-019-020-180315- 1034 PM EDT TUE JUL 17 2012 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BARTOW... FLOYD AND GORDON COUNTIES UNTIL 1115 PM EDT... AT 1029 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A STRONG THUNDERSTORM NEAR SONORAVILLE...MOVING SOUTH AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS BARTOW...FLOYD AND GORDON COUNTIES THROUGH 1115 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CALHOUN...SONORAVILLE... FOLSOM...PLAINVILLE...ADAIRSVILLE...PINSON...KINGSTON...CASSVILLE AND SHANNON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING. && LAT...LON 3418 8484 3430 8514 3454 8494 3448 8478 TIME...MOT...LOC 0234Z 022DEG 11KT 3441 8489
Special weather statement, Jul 17, 10:59 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1059 PM EDT TUE JUL 17 2012
GAZ001>003-180400-
1059 PM EDT TUE JUL 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WALKER...CATOOSA
AND DADE COUNTIES UNTIL MIDNIGHT EDT...
AT 1052 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LAKEVIEW TO CHICKAMAUGA...TRENTON AND COLE
CITY...MOVING SOUTHWEST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...PEA
SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40
MPH AS THEY MOVE ACROSS WALKER...CATOOSA AND DADE COUNTIES THROUGH
MIDNIGHT EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
FORT OGLETHORPE...LAKEVIEW...CHICKAMAUGA...CHATTANOOGA VALLEY...
FAIRVIEW...LOOKOUT MOUNTAIN...COLE CITY...HOOKER...MORGANVILLE...
STEPHENSVILLE...WILDWOOD...NEW ENGLAND...TRENTON...CLOUDLAND CANYON
STATE PARK AND GRAYSVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS AND RISING WATER ON CREEKS AND STREAMS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3491 8513 3488 8512 3480 8515 3477 8520
3471 8535 3471 8556 3498 8560 3499 8510
TIME...MOT...LOC 0258Z 029DEG 6KT 3502 8514 3488 8524
3483 8546 3483 8561Special weather statement, Jul 17, 11:54 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1154 PM EDT TUE JUL 17 2012
GAZ001-180430-
1154 PM EDT TUE JUL 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN DADE COUNTY UNTIL
1230 AM EDT...
AT 1150 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MORGANVILLE TO RISING FAWN...MOVING
SOUTHWEST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...PEA
SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35
MPH AS THEY MOVE ACROSS DADE COUNTY THROUGH 1230 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE COLE CITY...HOOKER...
MORGANVILLE...RISING FAWN...CLOUDLAND CANYON STATE PARK...NEW
ENGLAND...TRENTON AND STEPHENSVILLE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS AND RISING WATER ON CREEKS AND STREAMS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3498 8536 3486 8544 3477 8545 3473 8546
3470 8549 3467 8549 3463 8553 3467 8555
3498 8560 3498 8545 3499 8545
TIME...MOT...LOC 0353Z 030DEG 16KT 3494 8550 3483 8556
3476 8556Special weather statement, Jul 18, 1:09 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
109 AM EDT WED JUL 18 2012
GAZ030-041-180545-
109 AM EDT WED JUL 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN POLK AND HARALSON
COUNTIES UNTIL 145 AM EDT...
AT 105 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ETNA TO ANTIOCH...MOVING SOUTHWEST AT 10
MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS POLK AND
HARALSON COUNTIES THROUGH 145 AM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE EUBANK LAKE...ANTIOCH...FISH CREEK...
CEDARTOWN...ETNA...FELTON AND ESOM HILL.
&&
LAT...LON 3408 8540 3408 8516 3396 8503 3395 8505
3391 8505 3390 8503 3388 8503 3377 8524
3384 8538 3407 8543
TIME...MOT...LOC 0509Z 060DEG 7KT 3400 8539 3390 8516The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 10:17 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 43 min |
| Jul 17, 10:34 PM EDT | Special Weather Statement | FFC | Bartow, Gordon | 41 min |
| Jul 17, 10:59 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 61 min |
| Jul 17, 11:54 PM EDT | Special Weather Statement | FFC | Dade | 36 min |
| Jul 18, 2:16 PM EDT | Special Weather Statement | FFC | Dawson | 44 min |
| Jul 18, 2:39 PM EDT | Special Weather Statement | FFC | Oconee | 36 min |
| Jul 18, 3:01 PM EDT | Special Weather Statement | FFC | Lumpkin | 29 min |
| Jul 18, 3:13 PM EDT | Special Weather Statement | FFC | White | 32 min |
| Jul 18, 3:31 PM EDT | Special Weather Statement | FFC | Putnam | 29 min |
| Jul 18, 3:36 PM EDT | Special Weather Statement | FFC | Hall | 24 min |
| Jul 18, 3:38 PM EDT | Special Weather Statement | FFC | Lumpkin | 52 min |
| Jul 18, 3:42 PM EDT | Special Weather Statement | FFC | Forsyth | 48 min |
| Jul 18, 3:44 PM EDT | Special Weather Statement | FFC | Towns | 31 min |
| Jul 18, 3:54 PM EDT | Special Weather Statement | FFC | Douglas | 36 min |
| Jul 18, 4:02 PM EDT | Special Weather Statement | FFC | Jackson | 28 min |
| Jul 18, 4:14 PM EDT | Special Weather Statement | FFC | Banks | 31 min |
| Jul 18, 4:23 PM EDT | Special Weather Statement | FFC | Barrow | 37 min |
| Jul 18, 4:33 PM EDT | Special Weather Statement | FFC | Gwinnett | 42 min |
| Jul 18, 4:47 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 43 min |
| Jul 18, 4:56 PM EDT | Special Weather Statement | FFC | Walker | 49 min |
| Jul 18, 4:58 PM EDT | Special Weather Statement | FFC | DeKalb | 32 min |
| Jul 18, 5:05 PM EDT | Special Weather Statement | FFC | Barrow | 40 min |
| Jul 18, 5:18 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Oconee, Walton | 42 min |
| Jul 18, 5:32 PM EDT | Special Weather Statement | FFC | Catoosa | 28 min |
| Jul 18, 5:36 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Walton | 39 min |
| Jul 18, 5:47 PM EDT | Special Weather Statement | FFC | Henry | 28 min |
| Jul 18, 5:50 PM EDT | Special Weather Statement | FFC | Jasper | 25 min |
| Jul 18, 6:00 PM EDT | Special Weather Statement | FFC | Glascock | 45 min |
| Jul 18, 6:06 PM EDT | Special Weather Statement | FFC | Gordon | 39 min |
| Jul 18, 6:13 PM EDT | Special Weather Statement | FFC | Haralson | 32 min |
| Jul 18, 6:24 PM EDT | Special Weather Statement | FFC | Jasper | 36 min |
| Jul 18, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton | 50 min |
| Jul 18, 6:27 PM EDT | Special Weather Statement | FFC | Gordon | 48 min |
| Jul 18, 6:38 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray, Whitfield | 52 min |
| Jul 18, 6:52 PM EDT | Special Weather Statement | FFC | Lamar, Pike | 38 min |
| Jul 18, 6:55 PM EDT | Special Weather Statement | FFC | Paulding | 50 min |
| Jul 18, 6:56 PM EDT | Special Weather Statement | FFC | Haralson | 49 min |
| Jul 18, 7:13 PM EDT | Special Weather Statement | FFC | Pickens | 47 min |
| Jul 18, 7:20 PM EDT | Special Weather Statement | FFC | Putnam | 25 min |
| Jul 18, 7:22 PM EDT | Special Weather Statement | FFC | Murray | 68 min |
| Jul 18, 7:31 PM EDT | Special Weather Statement | FFC | Bartow | 44 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.